# SDR USAA2011021890835

- Difficulty date: January 21, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: D57640023209
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON RIGHT AILERON FIXED SEAL AT AILERON STATION 2725.93.  REPLACED RIGHT AILERON FIXED SEAL AT AILERON STATION 2725.93 IAW A320 SRM 51-72-11.
